zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A novel method for nonlinear two-point boundary value problems: Combination of ADM and RKM. (English) Zbl 1208.65103
The authors propose a new method based on a combination of the Adomian decomposition method (ADM) and the reproducing kernel method (RKM) for the solution of the two point boundary value problems. The main advantage of this work over the standard ADM is that it can avoid unnecessary calculations in determining the unknown parameters. The proposed method is applicable to both singular and non-singular problems. Numerical results show that the numerical scheme is very effective and convenient for solving weakly nonlinear two point boundary value problems.
MSC:
65L10Boundary value problems for ODE (numerical methods)
34B15Nonlinear boundary value problems for ODE
34B16Singular nonlinear boundary value problems for ODE
References:
[1]Ha, S. N.: A nonlinear shooting method for two-point boundary value problems, Comput. math. Appl. 42, No. 10-11, 1411-1420 (2001) · Zbl 0999.65077 · doi:10.1016/S0898-1221(01)00250-4
[2]Keller, K.: Numerical solutions of two-point boundary value problems, (1976)
[3]M.R. Scott, H.A.Watts, SUPORT-A computer code for two-point boundary-value problems via orthonormalization, SAND75- 0198, Sandia Laboratories, Albuquerque, NM, 1975.
[4]Scott, M. R.; Watts, H. A.: Computational solution of linear two-point boundary value problems via orthonormalization, SIAM J. Numer. anal. 14, No. 1, 40-70 (1977) · Zbl 0357.65058 · doi:10.1137/0714004
[5]Geng, F. Z.; Cui, M. G.: Solving singular nonlinear second-order periodic boundary value problems in the kernel space, Appl. math. Comput. 192, 389-398 (2007) · Zbl 1193.34017 · doi:10.1016/j.amc.2007.03.016
[6]Geng, F. Z.; Cui, M. G.: Solving singular nonlinear two-point boundary value problems in the reproducing kernel space, J. korean math. Soc. 45, 77-87 (2008) · Zbl 1154.34012 · doi:10.4134/JKMS.2008.45.3.631
[7]Adomian, G.: Solving frontier problems of physics: the decomposition method, (1994)
[8]Adomian, G.: Differential coefficients with singular coefficients, Appl. math. Comput. 47, 79-184 (1992)
[9]Adomian, G.; Rach, R.: Modified decomposition solution of linear and nonlinear boundary-value problems, Nonlinear anal. 23, No. 5, 615-619 (1994) · Zbl 0810.34015 · doi:10.1016/0362-546X(94)90240-2
[10]Wazwaz, A. M.: A reliable modification of Adomian’s decomposition method, Appl. math. Comput. 102, 7-86 (1999) · Zbl 0928.65083 · doi:10.1016/S0096-3003(98)10024-3
[11]Wazwaz, A. M.: A new algorithm for calculating Adomian polynomials for nonlinear operators, Appl. math. Comput. 111, 33-51 (2000) · Zbl 1023.65108 · doi:10.1016/S0096-3003(99)00047-8
[12]Wazwaz, A. M.; El-Sayed, S. M.: A new modification of the Adomian decomposition method for linear and nonlinear operators, Appl. math. Comput. 122, 93-405 (2001) · Zbl 1027.35008 · doi:10.1016/S0096-3003(00)00060-6
[13]Wazwaz, A. M.: A new method for solving singular initial value problems in the second-order ordinary differential equations, Appl. math. Comput. 128, 45-57 (2002) · Zbl 1030.34004 · doi:10.1016/S0096-3003(01)00021-2
[14]Wazwaz, A. M.: Adomian decomposition for a reliable treatment of the Emden – Fowler equation, Appl. math. Comput. 161, 543-560 (2005) · Zbl 1061.65064 · doi:10.1016/j.amc.2003.12.048
[15]Hosseini, M. M.: Adomian decomposition method with Chebyshev polynomials, Appl. math. Comput. 175, 685-1693 (2006) · Zbl 1093.65073 · doi:10.1016/j.amc.2005.09.014
[16]Hosseini, M. M.; Nasabzadeh, H.: On the convergence of Adomian decomposition method, Appl. math. Comput. 182, 536-543 (2006) · Zbl 1111.65062 · doi:10.1016/j.amc.2006.04.015
[17]Hosseini, M. M.; Nasabzadeh, H.: Modified Adomian decomposition method for specific second order ordinary differential equations, Appl. math. Comput. 186, 117-123 (2007) · Zbl 1114.65078 · doi:10.1016/j.amc.2006.07.094
[18]Cui, M. G.; Geng, F. Z.: Solving singular two-point boundary value problem in reproducing kernel space, J. comput. Appl. math. 205, 6-15 (2007) · Zbl 1149.65057 · doi:10.1016/j.cam.2006.04.037
[19]Cui, M. G.; Lin, Y. Z.: Nonlinear numerical analysis in reproducing kernel space, (2009)
[20]Geng, F. Z.; Cui, M. G.: Solving a nonlinear system of second order boundary value problems, J. math. Anal. appl. 327, 1167-1181 (2007) · Zbl 1113.34009 · doi:10.1016/j.jmaa.2006.05.011
[21]Cui, M. G.; Geng, F. Z.: A computational method for solving third-order singularly perturbed boundary-value problems, Appl. math. Comput. 198, 896-903 (2008) · Zbl 1138.65060 · doi:10.1016/j.amc.2007.09.023
[22]Cui, M. G.; Geng, F. Z.: A computational method for solving one-dimensional variable-coefficient Burgers equation, Appl. math. Comput. 188, 1389-1401 (2007) · Zbl 1118.35348 · doi:10.1016/j.amc.2006.11.005
[23]Scott, M. R.; Vandevender, W. H.: A comparison of several invariant imbedding algorithms for the solution of two-point boundary-value problems, Appl. math. Comput. 1, 187-218 (1975) · Zbl 0335.65031 · doi:10.1016/0096-3003(75)90033-8
[24]Roberts, S. M.; Shipman, J. S.: On the closed form solution of troesch’s problem, J. comput. Phys. 21, 291-304 (1976) · Zbl 0334.65062 · doi:10.1016/0021-9991(76)90026-7
[25]Momani, S.; Abuasad, S.; Odibat, Zaid: Variational iteration method for solving nonlinear boundary value problems, Appl. math. Comput. 183, 1351-1358 (2006) · Zbl 1110.65068 · doi:10.1016/j.amc.2006.05.138
[26]Deeba, E.; Khuri, S. A.; Xie, S. S.: An algorithm for solving boundary value problems, J. comput. Phys. 159, 125-138 (2000) · Zbl 0959.65091 · doi:10.1006/jcph.2000.6452
[27]Feng, X. L.; Mei, L. Q.; He, G. L.: An efficient algorithm for solving troesch’s problem, Appl. math. Comput. 189, 500-507 (2007) · Zbl 1122.65373 · doi:10.1016/j.amc.2006.11.161
[28]Kanth, A. S. V. Ravi: Cubic spline polynomial for non-linear singular two-point boundary value problems, Appl. math. Comput. 189, 2017-2022 (2007) · Zbl 1122.65376 · doi:10.1016/j.amc.2007.01.002
[29]Russell, R. D.; Shampine, L. F.: Numerical methods for singular boundary value problems, SIAM J. Numer. anal. 12, 13-36 (1975) · Zbl 0271.65051 · doi:10.1137/0712002
[30]Yahya, Q. H.; Liu, M. Z.: A note on the use of modified Adomian decomposition method for solving singular boundary value problems of higher-order ordinary differential equations, Commun. nonlinear sci. Numer. simulat. 14, 3261-3265 (2009) · Zbl 1221.65202 · doi:10.1016/j.cnsns.2008.12.015